MathSciNet Relay Station
MathSciNet bibliographic data
MR792817 (87a:20004) 20B27 (06F15)
Ball, Richard N.; Droste, Manfred Normal subgroups of doubly transitive automorphism groups of chains. Trans. Amer. Math. Soc. 290 (1985), no. 2, 647–664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement